Alert archive / West Virginia / Areal Flood Warnings in 2016

Areal Flood Warning 21, NWS Charleston, WV

June 23, 20166 counties in West Virginia

NWS Charleston, WV issued this areal flood warning at Jun 23, 2016, 7:28 PM EDT for 6 counties in West Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 7:28 PM EDT (23:28 UTC)
Expired
Jun 23, 2016, 8:30 PM EDT
In force
62 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Lewis County, WV, Pocahontas County, WV, Randolph County, WV, Upshur County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 169 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

497 
WGUS41 KRLX 232328
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT THU JUN 23 2016

WVC007-041-075-083-097-101-240030-
/O.NEW.KRLX.FA.W.0021.160623T2328Z-160624T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-LEWIS WV-BRAXTON WV-WEBSTER WV-
728 PM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL POCAHONTAS COUNTY IN NORTHEASTERN WEST VIRGINIA...
  RANDOLPH COUNTY IN NORTHEASTERN WEST VIRGINIA...
  UPSHUR COUNTY IN NORTHEASTERN WEST VIRGINIA...
  SOUTHEASTERN LEWIS COUNTY IN NORTHERN WEST VIRGINIA...
  EAST CENTRAL BRAXTON COUNTY IN NORTH CENTRAL WEST VIRGINIA...
  NORTHEASTERN WEBSTER COUNTY IN NORTHEASTERN WEST VIRGINIA...

* UNTIL 830 PM EDT

* AT 723 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THUNDERSTORMS HAVE DROPPED UP TO 4 INCHES OF RAIN OVER THE AREA
  EARLIER TODAY. STORMS WILL BE ENDING SHORTLY BUT STREAMS AND
  RIVERS MAY CONTINUE TO RISE...ESPECIALLY IN NORTHERN WEBSTER
  COUNTY.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELKINS...BUCKHANNON...CASS SCENIC RAILROAD...GREENBANK...
  AUDRA STATE PARK...MILL CREEK...HOLLY RIVER STATE...DAILEY...
  ROCK CAVE...SNOWSHOE...MINGO...BEVERLY...DURBIN...
  WOMELSDORF (COALTON)...HUTTONSVILLE...DIANA...WANETA...CLEVELAND...
  HACKER VALLEY AND HODGESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3869 7960 3866 7960 3867 7962 3862 7962
      3858 7966 3852 7966 3815 7993 3866 8058
      3911 8024 3909 8017 3904 8013 3904 8005
      3898 8005 3895 8008 3897 7990 3900 7989
      3878 7951

$$

KISTNER
1 follow-up statement
766 
WGUS81 KRLX 240016
FLSRLX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
816 PM EDT THU JUN 23 2016

WVC007-041-075-083-097-101-240026-
/O.CAN.KRLX.FA.W.0021.000000T0000Z-160624T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POCAHONTAS WV-RANDOLPH WV-UPSHUR WV-LEWIS WV-BRAXTON WV-WEBSTER WV-
816 PM EDT THU JUN 23 2016

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL POCAHONTAS...
RANDOLPH...UPSHUR...SOUTHEASTERN LEWIS...EAST CENTRAL BRAXTON AND
NORTHEASTERN WEBSTER COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3869 7960 3866 7960 3867 7962 3862 7962
      3858 7966 3852 7966 3815 7993 3866 8058
      3911 8024 3909 8017 3904 8013 3904 8005
      3898 8005 3895 8008 3897 7990 3900 7989
      3878 7951

$$

KISTNER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 23, 3:07 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 23, 3:07 PM EDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
307 PM EDT THU JUN 23 2016

.SYNOPSIS...
Cold front triggers more severe thunderstorms this evening. It
and low pressure center cross Friday. High pressure for the
weekend. Another cold front early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Significant weather ahead for this afternoon. On going
thunderstorms this morning has caused numerous flooding issues
throughout the region and that threat will persist into this
evening in moisture rich air mass. Shortwave trough is pushing
southward...currently over Northern Ohio and will kick off severe
thunderstorms...supercells...with damaging winds...large
hail...and even a few tornadoes is likely this afternoon into this
evening. Breaks in the clouds has allowed for heating across the
southern half of the forecast area and CAPE values in the order of
2000 J/KG. 0-6km wind shear near 50kts and 0-1km Storm Relative
Helicity over 200 m^2/s^2 suggest that supercells are likely with
tornadoes possible. SPC Sig Tor parameter of 2 across our Southern
Forecast counties suggest that a strong longer lived tornado (EF2
and up) could be a possibility...and areas where remaining outflow
boundaries are from morning convection will be a prime location
for a spin up. However...it should be noted that the main threat
today will be large hail and damaging winds...as well as severe
flooding.

Storms will start to wind down later tonight but showers may
linger until after midnight. Widespread fog will develop as skies
clear...winds go light and dense fog is likely in some areas due
to all the rainfall that today.

Conditions will be much improved tomorrow end our string of severe
weather.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Any remaining showers/thunderstorms should dissipate Friday
evening as a high pressure system builds into the area. This high
will remain for Saturday into Sunday. Some moisture in advance of
the next cold front could arrive late Sunday...so can not rule out
a few showers or thunderstorms late in the day.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Used an ECMWF and GFS blend for Sunday night into Monday. Then
added ECMWF ensemble mean and GEFS mean for Tuesday...relying even
more on the means for Wednesday and Thursday. This would have
moisture in advance of the next front for Sunday night...with a
weak front pushing through on Monday. A stronger front would then
move through on Tuesday...but with less moisture available. High
pressure will then build in behind the front on Wednesday. Another
system arrives late Thursday.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Afternoon heating and the approach of a cold front is starting to
kick off more thunderstorms across the area and these storms will
persist into the evening hours. There may again be several lines
of convection, making timing very difficult.

the showers and thunderstorms should wane tonight, with lingering
showers in its wake, and fog and stratus forming overnight could
bring IFR conditions to most locations.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary. Fog and stratus formation overnight
tonight may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    M    M    M    M    M    H    H    H    H    M
HTS CONSISTENCY  M    M    M    M    M    M    H    H    H    H    H    M
BKW CONSISTENCY  M    H    M    M    M    M    H    H    M    M    M    M
EKN CONSISTENCY  M    H    M    M    H    H    H    H    H    M    M    L
PKB CONSISTENCY  M    M    M    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    M    M    M    H    H    H    H    M    M    M

AFTER 18Z FRIDAY...
IFR possible in stratus and fog Friday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
     013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ066-067-
     075-076-083>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
     105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.

&&

SYNOPSIS...RPY/MPK
NEAR TERM...MPK
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...MPK
Hazardous weather outlook, Jun 23, 3:04 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT THU JUN 23 2016

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029-
033>037-241915-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
304 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-019-020-030>032-038>040-046-047-241915-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
304 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KISTNER

In the hours before

Local storm report, Jun 23, 5:49 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      2 NW AMMA               38.59N  81.29W
06/23/2016                   ROANE              WV   PUBLIC

            CREEKS NEAR CLIO HAVE OVERFLOWED BANKS. CREEK AT ANDES
            RUN AT 3 FEET.

&&

EVENT NUMBER RLX1601099

MEC
Local storm report, Jun 23, 6:00 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
600 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FLASH FLOOD      1 NE RUSH               38.34N  82.77W
06/23/2016                   BOYD               KY   911 CALL CENTER

            STATE RTE 854 AT 1654 DOWNTOWN AND BETWEEN THE ADDRESS
            15627 AND THE 16000 BLOCK

&&

EVENT NUMBER RLX1601100

MEC
Special weather statement, Jun 23, 6:06 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
606 PM EDT THU JUN 23 2016

WVZ025-026-034-035-232245-
BOONE-LOGAN-WYOMING-RALEIGH-
606 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RALEIGH...SOUTHEASTERN
BOONE...SOUTHEASTERN LOGAN AND CENTRAL WYOMING COUNTIES...

AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF AMHERSTDALE-ROBINETTE...OR 7 MILES EAST OF LOGAN...MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PINEVILLE...MULLENS...OCEANA...SOPHIA...SHADY SPRING...WHARTON...
BALD KNOB...CRAB ORCHARD...TWIN FALLS STATE PARK...COAL CITY...
AMHERSTDALE-ROBINETTE...MACARTHUR...DANIELS...BEAVER...MALLORY...
LESTER...RHODELL...HERNDON...JOSEPHINE AND NAOMA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 28 AND 41.
 INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 120 AND 121.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3779 8189 3786 8179 3798 8176 3767 8101
      3764 8107 3761 8106 3759 8109 3760 8114
      3758 8120 3754 8120 3751 8121 3750 8126
      3748 8127 3746 8131
TIME...MOT...LOC 2205Z 304DEG 40KT 3787 8185

23
Local storm report, Jun 23, 6:26 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      3 SW AMMA               38.54N  81.30W
06/23/2016                   ROANE              WV   DEPT OF HIGHWAYS

            LANDSLIDE ON I-79 AT MILE MARKER 23. TRACTOR TRAILER
            REPORTEDLY DAMAGED

&&

EVENT NUMBER RLX1601101

MEC
Special weather statement, Jun 23, 6:46 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
646 PM EDT THU JUN 23 2016

WVZ024-025-033-034-232315-
LOGAN-MCDOWELL-MINGO-WYOMING-
646 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MINGO...
NORTHWESTERN MCDOWELL AND SOUTHWESTERN WYOMING COUNTIES...

AT 645 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HINCH...OR 15
MILES SOUTH OF LOGAN...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. THIS MAY BE
STRONG ENOUGH TO DOWN SMALL LIMBS AND WEAKLY ROOTED TREES.

LOCATIONS IMPACTED INCLUDE...
PINEVILLE...MAN...GILBERT CREEK...R.D. BAILEY LAKE...HANOVER...
HINCH...MALLORY...GILBERT...DAVY...IAEGER...CLEAR FORK...BRUNO...
WOLF PEN...AVONDALE...HAMPDEN...BAILEYSVILLE AND COAL MOUNTAIN.

LAT...LON 3751 8193 3752 8193 3751 8194 3753 8194
      3753 8197 3755 8197 3754 8198 3760 8206
      3775 8187 3756 8146 3736 8172
TIME...MOT...LOC 2245Z 304DEG 28KT 3763 8200

30
Special weather statement, Jun 23, 7:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT THU JUN 23 2016

OHZ086-087-WVZ006-007-232345-
LAWRENCE-GALLIA-MASON-CABELL-
719 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAWRENCE AND
CENTRAL CABELL COUNTIES...

AT 719 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LAKE VESUVIUS...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...PROCTORVILLE...BARBOURSVILLE...MILTON...ONA...AID...
CROWN CITY...ATHALIA...GREEN BOTTOM...PEA RIDGE AND SCOTTOWN.

THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 14
AND 26.

LAT...LON 3858 8260 3872 8245 3851 8205 3851 8206
      3833 8226
TIME...MOT...LOC 2319Z 309DEG 30KT 3861 8245

CHARNICK

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:33 AM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood42 min
Jun 23, 2:38 AM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood37 min
Jun 23, 3:14 AM EDTSevere Thunderstorm WarningRLXBarbour, Doddridge, Gilmer, Harrison, Lewis, Ritchie and 1 more31 min
Jun 23, 3:40 AM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis, Randolph, Upshur, Webster50 min
Jun 23, 4:08 AM EDTFlash Flood WarningRLXDoddridge, Gilmer, Harrison, Lewis, Pleasants, Ritchie and 2 more3 hr
Jun 23, 4:10 AM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam50 min
Jun 23, 4:54 AM EDTFlash Flood WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur3 hr
Jun 23, 5:11 AM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Clay, Fayette, Jackson, Kanawha and 5 more64 min
Jun 23, 5:35 AM EDTSpecial Weather StatementRLXClay, Nicholas, Pocahontas, Webster55 min
Jun 23, 5:37 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Pocahontas, Webster53 min
Jun 23, 6:17 AM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam, Wayne43 min
Jun 23, 6:54 AM EDTAreal Flood WarningRLXDoddridge, Gilmer, Lewis, Ritchie3 hr
Jun 23, 6:58 AM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more47 min
Jun 23, 7:39 AM EDTSpecial Weather StatementRLXClay, Fayette, Kanawha, Nicholas81 min
Jun 23, 7:42 AM EDTSpecial Weather StatementRLXBoone, Cabell, Calhoun, Clay, Fayette, Jackson and 13 more2 hr
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 4 more43 min
Jun 23, 8:07 AM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh, Webster23 min
Jun 23, 8:09 AM EDTSpecial Weather StatementRLXBarbour, Braxton, Gilmer, Harrison, Lewis, Pocahontas and 3 more2 hr
Jun 23, 8:17 AM EDTSpecial Weather StatementRLXPleasants, Wood118 min
Jun 23, 8:27 AM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more33 min
Jun 23, 8:35 AM EDTAreal Flood WarningRLXBarbour, Braxton, Lewis, Pocahontas, Randolph, Upshur and 1 more8 hr
Jun 23, 8:48 AM EDTSpecial Weather StatementRLXCabell42 min
Jun 23, 10:14 AM EDTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 6 more3 hr
Jun 23, 10:24 AM EDTSpecial Weather StatementRLXBoone, Braxton, Clay, Fayette, Kanawha, Lincoln and 5 more2 hr
Jun 23, 11:05 AM EDTSpecial Weather StatementRLXFayette55 min
Jun 23, 12:02 PM EDTSpecial Weather StatementRLXClay, Fayette, Jackson, Kanawha, Nicholas, Putnam and 2 more58 min
Jun 23, 12:25 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster6 hr
Jun 23, 1:01 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more5 hr
Jun 23, 1:09 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more2 hr
Jun 23, 2:04 PM EDTAreal Flood WarningRLXJackson, Mason, Roane, Wirt, Wood3 hr
Jun 23, 2:11 PM EDTSpecial Weather StatementRLXLincoln, Wayne2 hr
Jun 23, 2:11 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh34 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh33 min
Jun 23, 3:03 PM EDTFlash Flood Warning EmergencyRLXNicholas13 hr
Jun 23, 3:11 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh19 min
Jun 23, 3:16 PM EDTSpecial Weather StatementRLXJackson, Mason, Roane44 min
Jun 23, 3:21 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 7 more3 hr
Jun 23, 3:22 PM EDTSevere Thunderstorm WarningRLXJackson, Roane23 min
Jun 23, 3:33 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam27 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningRLXWayne26 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane31 min
Jun 23, 3:55 PM EDTSevere Thunderstorm WarningRLXCabell35 min
Jun 23, 4:11 PM EDTSpecial Weather StatementRLXKanawha49 min
Jun 23, 4:29 PM EDTAreal Flood WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster3 hr
Jun 23, 4:30 PM EDTSpecial Weather StatementRLXKanawha30 min
Jun 23, 4:46 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne29 min
Jun 23, 4:52 PM EDTFlash Flood WarningRLXWayne3 hr
Jun 23, 4:57 PM EDTAreal Flood WarningRLXJackson, Mason, Roane, Wirt, Wood3 hr
Jun 23, 5:15 PM EDTSpecial Weather StatementRLXWayne60 min
Jun 23, 5:24 PM EDTSpecial Weather StatementRLXJackson, Mason66 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Mason26 min
Jun 23, 5:37 PM EDTRiver Flood WarningRLXClay, Kanawha20 hr
Jun 23, 5:51 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more3 hr
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane, Wirt32 min
Jun 23, 6:04 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo26 min
Jun 23, 6:06 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming39 min
Jun 23, 6:10 PM EDTAreal Flood WarningRLXCabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more3 hr
Jun 23, 6:11 PM EDTRiver Flood WarningRLXNicholas, Webster20 hr
Jun 23, 6:13 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming32 min
Jun 23, 6:15 PM EDTFlash Flood Warning EmergencyRLXClay, Kanawha3 hr
Jun 23, 6:17 PM EDTRiver Flood WarningRLXKanawha27 hr
Jun 23, 6:29 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster3 hr
Jun 23, 6:30 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Kanawha, Mason, Putnam30 min
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming31 min
Jun 23, 6:46 PM EDTSpecial Weather StatementRLXWyoming29 min
Jun 23, 7:00 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming60 min
Jun 23, 7:16 PM EDTRiver Flood WarningRLXFayette, Nicholas10 hr
Jun 23, 7:19 PM EDTSpecial Weather StatementRLXCabell26 min
Jun 23, 7:40 PM EDTFlash Flood WarningRLXWayne2 hr
Jun 23, 7:57 PM EDTAreal Flood WarningRLXJackson, Mason, Roane3 hr

Nearby

Areal Flood Warnings in West Virginia, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.